# SDR HNAA2021070600313

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,869 hours, 44,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY FLOOR PATH LIGHTS AND SERVICE DOOR EMERGENCY LIGHT IS INOP. R&R OLD EMERGENCY BATTERY PACK IN THE #2 POSITION WITH A NEW ONE IAW EMB 145 AMM 33-50-04. P/N ON BATTERY PACK 2013-1A S/N 115028 P/N OFF BATTERY PACK 2013-1ASMI S/N 75689.
